Please use this identifier to cite or link to this item:

The structure of optimal prefix-free codes in restricted languages: The uniform probability case

Authors Golin, Mordecai J. View this author's profile
Liu, ZM
Issue Date 2005
Source Lecture Notes in Computer Science , v. 3608, 2005, p. 372-384
Summary In this paper we discuss the problem of constructing minimum-cost, prefix-free codes for equiprobable words under the assumption that all codewords are restricted to belonging to an arbitrary language L and extend the classes of languages to which C can belong.
ISSN 0302-9743
ISBN 3-540-28101-0
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus